MAUDE Adverse Event Report: MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp200334 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.
 
Event or Problem Description
Limited information was reported on 15/sep/2022 from the sales rep on behalf of the hcp that they had a patient who had surgery on (b)(6) 2022 with strattice and she ended up having an implant exchange and had her strattice removed on (b)(6) 2022 d/t cellulitis.The lots associated with this event were reported as right breast: (b)(4) and left breast: (b)(4).This record is associated with right breast: (b)(4).Refer to mdr 1000306051-2022-00165 for the left breast investigation.

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key15539360
Report Number1000306051-2022-00167
Device Sequence Number6962841
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public00818410010270
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue NumberCON2006
Device Lot NumberSP200337
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAST IMPLANTS 5/4/2022-
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown